TITLE

Games Mathematicians Play

AUTHOR(S)
Huber, Mark; Karaali, Gizem
PUB. DATE
July 2012
SOURCE
Journal of Humanistic Mathematics;Jul2012, Vol. 2 Issue 2, preceding p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An introduction is presented in which the editor discusses various reports within the issue on topics including mathematical beauty, Joint Math Meetings, and mathematical poetry blog.
ACCESSION #
109446609

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics